Common "Desonide" queries answered by top doctors | iCliniq

Desonide

Desonide is a corticosteroid that is applied topically to treat atopic dermatitis, psoriasis, contact dermatitis, and seborrheic dermatitis. It reduces redness, itching, swelling, and discomfort in people suffering from allergic or inflammatory skin conditions.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have a small acne like thing on chest. Is it cancer?

Query: Hello doctor, I have attached a picture that is on my chest for about two years. It has not given me any problems. Around two years back I had a small acne-like thing on my chest right side and it became like this ever since. The dermatologists I have visited have said it is nothing to worry about, ...  Read Full »


Dr. Atishay Bukharia

Answer: Hi, Welcome to icliniq.com. Is there any complaint about it? Do you have any pain or burning sensation or itching?  Read Full »

What could be a senseless dry patch on neck which does not subside on antifungal?

Query: Hello doctor,I am a 19-year-old male. I am active and never had any serious condition of unhealthiness. As a part of the ongoing project, I had to work for almost 14 days in the burning hot sun. When I returned home, I identified white spots on my face and quickly searched the internet for a narrow ...  Read Full »


Dr. Naik Dessai Gauri Govind

Answer: Hi, Welcome to icliniq.com. I have seen the pictures. (attachment removed to protect patient identity). The condition in the picture is not tinea versicolor at the moment. This is skin thickening as a result of allergy to sun exposure. This is quiet common in the neck area. You must use a good qua...  Read Full »

I got some white patch with rashes. Please help.

Query: Hi doctor, I got some white patch with rashes. I feel it sometime itchy. It is the same for last two weeks neither increasing nor decreasing. Applied face cream and cow ghee. I have attached the photos for your reference.  Read Full »


Dr. Chaitra. P

Answer: Hi, Welcome to icliniq.com. I have gone through the information provided. It most likely appears to be sunburn as seen in the photograph (attachment removed to protect patient identity). You could apply DesOwen (Desonide) mild potent steroid cream twice a day for five days. Along with this, also u...  Read Full »

I am experiencing pigmentation in my private parts. What is it?

Query: Hello doctor,I have been experiencing some pigmentation in my private area. They consist of scattered hypopigmented macules and one patch as well. All of them are located in the private area, but the pigmentations are not uniform. One is on the glans, others are on the shaft, and there is one patch ...  Read Full »


Dr. Sandhya Narayanan Kutty

Answer: Hello,Welcome to icliniq.com.I have reviewed the details and the image (attachments removed to protect the patient's identity) provided by your end, and I understand your concern. The issue you are experiencing is most likely lichen sclerosis. These are white patches that may be slightly thicker and...  Read Full »

I have red patches post- face wash. Why?

Query: Hello doctor, I am a 29 year old male. From the past few days, after washing my face with a skin-clearing face wash, my skin got irritated but I thought it was natural. Last night, just after washing my face with the face-wash, my skin had red patches in the morning and there was a burning sensation...  Read Full »


Dr. Sunil Kumar Kothiwala

Answer: Hello, Welcome to icliniq.com. From your description, it looks like you haveirritant contact dermatitis. Are you using any other cream as daily cream with the face wash? If yes, stop it. (Consult a specialist doctor, talk with them, and take medications with their consent.) 1. Use a non-scented ...  Read Full »

My aunt has worsening brown skin patches. Please help.

Query: Hello doctor, My aunt has had skin problems for the past six months. She gets brown patches. She locally met a doctor who gave her a cream called Subban after applying and the brown patches turned reddish. Someone told her to apply camphor and coconut oil, after which the situation deteriorated, and...  Read Full »


Dr. Sunil Kumar Kothiwala

Answer: Hello, Welcome to icliniq.com. The basic problem here is melasma. She has brownish-pigmented patches that are usually developing on her face. They occur because of female sex hormones called estrogen or ultraviolet rays exposure or cosmetic overuse, or nutritional deficiency like iron etc. Camphor...  Read Full »

There are hairless patches in my beard. What can it be?

Query: Hello doctor, There is a hairless patch forming in my beard. The hairless patch feels smoother. Please help.  Read Full »


Dr. Thakare Sampada Avinash

Answer: Hi, Welcome to icliniq.com. It is called alopecia areata. I suggest you try the following: Desowen cream (Desonide), twice daily. Visit a dermatologist for intralesional steroid injection (ILS), it helps hair regrowth. It is given once in three weeks. Oral zinc supplement, tablet Zinfate, once dai...  Read Full »

What is the reason for redness and itchiness on the left side of my face?

Query: Hi doctor, I have a weird itchiness on my face. Please help.  Read Full »


Dr. Thakare Sampada Avinash

Answer: Hello, Welcome to icliniq.com. Please provide the following information: Since when do you have this problem? Is there a history of an application of creams or threading or waxing of the face? Is it present over one side or both? Is this the first episode? Is any other body part involved?   Read Full »

Kindly suggest treatment for itchy yellow bumps on the penis and scrotum.

Query: Hello doctor, I am having a small yellow kind of boils on my scrotum and penis, which itches a lot. Sometimes, the itch becomes unbearable and I often happen to scratch the skin. The problem has increased over the last month or so. The boils have spread onto the entire scrotum and penis. Please sugg...  Read Full »


Dr. Thakare Sampada Avinash

Answer: Hi, Welcome to icliniq.com. Are you itching in web spaces or anywhere else on the body? Does anyone else in the family suffer from similar itching? Do you feel more itchy at night? Have you tried to burst the boil? Is there any discharge? Have yellow boils and itching started together or are boils...  Read Full »

I have had hair fall in my eyebrows that has worsened for the past two months. Please help.

Query: Hello doctor, I have had hair fall and hair loss in my eyebrows for two years. Hair fall has worsened for the past two months. Please help. Thank you.   Read Full »


Dr. Dhepe Snehal Madhav

Answer: Hello, Welcome to icliniq.com. I have read the query, and I can understand your concern. Hairfall could be due to zinc deficiency. I suggest you take a capsule of Zitcare (Salicylic acid) 110 mg once a day after dinner for 30 days. Also, follow a good hair care routine. Wash scalp with X-gain sha...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.